uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
A new class of restricted type spaces
2011 (English)In: Proceedings of the Edinburgh Mathematical Society (Series 2), Vol. 54, 749-759 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2011. Vol. 54, 749-759 p.
National Category
URN: urn:nbn:se:uu:diva-161121DOI: 10.1017/S0013091509001710OAI: oai:DiVA.org:uu-161121DiVA: diva2:454533
Available from: 2011-11-07 Created: 2011-11-07 Last updated: 2011-11-07

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1017/S0013091509001710

Search in DiVA

By author/editor
Rodríguez-López, Salvador

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 198 hits
ReferencesLink to record
Permanent link

Direct link